# SDR SWAA2021041522883

- Difficulty date: January 21, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Dislodged
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER REQUEST*REPAIR BS 663 LOWER VAPOR BARRIER L/H (EXISTING REPAIR AT LBL 12 WL 150 IS DISBANDED.) / REPAIRED DAMAGE A LBL 12 AND WL 150 ON BS 663.75 LOWER VAPOR L/H IAW 737 SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0
